# SDR ASAA2019092030755

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 14,133 hours, 4,501 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 13668
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 14,130 hours, 4,500 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG IDG OIL LEVEL LOW, OIL RESIDUE ON T/R SLEEVE BEHIND OIL COOLER. GROUNDED - YES. REPLACED THE #2 ENG IDG OIL COOLER (AIR/OIL) AND SERVICED THE #2 ENG IDG OIL LEVEL TO CORRECT LEVEL. LEAK CHECK GOOD REF AMM 24-11-21/401.
